# SDR CHQA20000040

- Difficulty date: October 2, 2000
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N123CQ
- Make and model: Saab SF340A
- Aircraft serial: 123
- Aircraft time: 27,653 hours, 28,447 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THE EMERGENCY LIGHTS OVER THE WING EXIT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACKS, GROUND CHECKS OKAY.
